MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CONQUEST FN 7.5X110MM P-L SCR 25MM THD; DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT

SMITH & NEPHEW, INC. CONQUEST FN 7.5X110MM P-L SCR 25MM THD; DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT
Model Number 75807210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a fractured screw as well as it was backing out proximally.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The clinical / medical investigation concluded that no relevant clinical information was provided for inclusion in this investigation.Should any additional medical information be provided this complaint will be re-assessed.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.Some potential probable causes of the reported event could include inadequate static or fatigue strength.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
CONQUEST FN 7.5X110MM P-L SCR 25MM THD
Common Device Name
DEVICE, FIXATION, PROXIMAL FEMORAL, IMPLANT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9363710
Report Number1020279-2019-04146
Device Sequence Number16951812
Product Code JDO
UDI-Device Identifier00885556704332
UDI-Public00885556704332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number75807210
Device Catalogue Number75807210
Device Lot Number18FPU0011A
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;